# SDR CA081127005

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 56TC
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E6468
- Condition: Worn
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER CAME IN FOR SHIFTED PRELOAD PLATES. HUB DID NOT SEEM TO SEAL (MATE) PROPERLY. THERE WERE HEAVY WEAR MARKS ON THE CENTER SECTION OF THE MATING SURFACES ONLY. TEFLON WAS WORN THROUGH ON ALL (4) BLADES. ONE OTBD BRG RACE WAS BADLY CHIPPED AND SHOWED SIGNS OF CRACKING.
